# SDR SWIA202512260004

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 39,856 hours, 28,429 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTICED CRACK IN CAPTAIN`S WINDSHIELD ON CLIMB OUT. FOLLOWED SHORTLY BY LT WINDOW HEAT AND LT WSHLD HEAT CAUTION LIGHTS. FOLLOWED SHORTLY BY A POP AND WINDSHIELD SHATTERING. (FLIGHT 3636) OPEN.
